<  Back to the Polytechnique Montréal portal

Input-to-state stability with respect to boundary disturbances for a class of semi-linear parabolic equations

Jun Zheng and Guchuan Zhu

Article (2018)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/41201/
Journal Title: Automatica (vol. 97)
Publisher: Elsevier
DOI: 10.1016/j.automatica.2018.08.007
Official URL: https://doi.org/10.1016/j.automatica.2018.08.007
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Zheng, J., & Zhu, G. (2018). Input-to-state stability with respect to boundary disturbances for a class of semi-linear parabolic equations. Automatica, 97, 271-277. https://doi.org/10.1016/j.automatica.2018.08.007

Statistics

Dimensions

Repository Staff Only

View Item View Item